# SDR AALA20170522010

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 17,775 hours, 2,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND AT SEAT 2D EMERGENCY LIGHT DOES NOT WORK, TROUBLE SHOT SEAT 2D EMERGENCY LITE. FOUND LOOSE CONNECTOR AT D-261. RECONNECTED OPS OK IAW ESO 21371. THE AIRCRAFT WAS GROUNDED.
